advertisement
Question
Posted by: yolanda | 2010/10/26

worried

Good day i went on diane 35 for hormonal treatment unwanted hair i was on diane for a month then changed to ginette which im currently using i started my period on the 10th of this month but im still bleeding should i rather stop iv neva been contreceptives before its only because i wanted to get rid of the hair

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you stop at the end of the pack if this is what you want to do. Stopping in the middle will only upset your cycle further.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/27

I would suggest that you stop at the end of the pack if this is what you want to do. Stopping in the middle will only upset your cycle further.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement